# SDR M3XA20210121001

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N762MT
- Make and model: Bell 407
- Aircraft serial: 54612
- Aircraft time: 2,080 hours, 9,489 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 407040007103
- Part serial: BH241690
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,664 hours, 808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED MGB CHIP FOR 1 SECOND DURING STRAIGHT AND LEVEL FLIGHT AT 3500 FT MSL, 88% Q 685 MGT.  PRECAUTIONARY LANDING INTO TLH.  PATIENT WHO WAS ON BOARD WAS PICKED UP BY COMPANY AIRCRAFT AND TRANSPORT WAS COMPLETED TO GAINESVILLE, FL.  MECHANIC FOUND ONE HAIR LIKE FERROUS DEBRIS APPROXIMATELY .75 INCH LONG ON THE LOWER MGB CHIP PLUG.  AS PER THE AMM THE CHIP PLUG WAS CLEANED AND REINSTALLED GROUND RAN FOR 15 MINS LIGHT ON SKIDS WITH NO FURTHER DEFECTS NOTED AT THIS TIME.  AIRCRAFT RELEASED FOR SERVICE.
